Neurology Community
Left side of body irritated & numb
About This Community:

This forum is for questions and support regarding neurology issues such as: Alzheimer's Disease, ALS, Autism, Brain Cancer, Cerebral Palsy, Chronic Pain, Epilepsy, Headaches, MS, Neuralgia, Neuropathy, Parkinson's Disease, RSD, Sleep Disorders, Stroke, Traumatic Brain Injury.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Left side of body irritated & numb

Hello.  I have had issues with my legs feeling icky at night and incredibly uncomfortable.  I now know this is called Restless Leg Syndrome.  It drives me nuts.  I'm up all night, the only relief I feel I can get is to go out and run miles and miles.  Recently, I had my entire left hand side of my body feel this way, I believe the medical term for the feeling is: dysesthesias. An uncomfortable abnormal feeling.  It is definitely uncomfortable.  It is like a form of torture and makes me want to scream.  No, I'm not nuts.  My face has permanent nerve damage from a TIA I suffered 2 years ago.  Sometimes it acts up and is very sensitive and hurts.  My fingertips often go numb and cold.  The problem I'm actually trying to address is the WHOLE left side of my body bothering me now.  It comes and goes.  Nothing makes it go away.  I don't want to talk to anyone, can't lay down, nothing works.  Like I said, it's like torture.  What is this?  What in the world can I do about it to relieve it.  Massaging my leg and arm helps for about 2 seconds, then the feeling returns.  Any comments or suggestions would be helpful.  Should I go back to a neurologist to get more tests done?
Related Discussions
Avatar_f_tn
Hi, I have the same problems as you (legs) I also had a TIA a couple of years ago..
I have so much empathy towards you as there was times that I cried AS I FELT THERE WAS NO ESCAPE FROM THE FEELINGS IN MY LEGS
This problem was so bad that it drove me to crying ( it takes a an awful lot to make me cry)
After about I year of suffering from this horrible condition my Doctor gave me `dihydrocodine` (as no other drug worked) I take 2x twice per day,they make me sleepy as I also take ``gabapentin`` these two meds have taken away ``ALL OF THE SYMPTOMS IN MY LEGS`` Thank God.
I do hope this info helps you as I know how this condition can take over your life.Good Luck
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Neurology Answerers
620923_tn?1405964489
Blank
selmaS
Allentown, PA
338416_tn?1260996698
Blank
jensequitur
Fort Worth, TX
Avatar_m_tn
Blank
Ball123
352007_tn?1372861481
Blank
LisaJF
1780921_tn?1384615710
Blank
flipper336
Chandler, AZ
Avatar_n_tn
Blank
summerluvr